DOI QR코드

DOI QR Code

EIGENVALUES OF COUNTABLY CONDENSING ADMISSIBLE MAPS

  • KIM IN-SOOK (Department of Mathematics Sungkyunkwan University)
  • Published : 2005.11.01

Abstract

Applying a fixed point theorem for compact admissible maps due to Gorniewicz, we prove that under certain conditions each count ably condensing admissible maps in Frechet spaces has a positive eigenvalue. This result has many consequences, including the well-known theorem of Krasnoselskii.

Keywords

eigenvalues;count ably condensing maps;admissible maps;measures of noncompactness

References

  1. R. R. Akhmerov, M. I. Kamenskii, A. S. Potapov, A. E. Rodkina, and B. N. Sadovskii, Measures of Noncompactness and Condensing Operators, Birkhauser, Basel, 1992
  2. J. M. Ayerbe Toledano, T. Dominguez Benavides, and G. Lopez Acedo, Measures of Noncompactness in Metric Fixed Point Theory, Birkhauser, Basel, 1997
  3. P. M. Fitzpatrick and W. V. Petryshyn, Positive eigenvalues for nonlinear multivalued noncompact operators with applications to differential operators, J. Differential Equations 22 (1976), 428-441 https://doi.org/10.1016/0022-0396(76)90038-3
  4. L. Gorniewicz, A Lefschetz-type fixed point theorem, Fund. Math. 88 (1975), 103-115 https://doi.org/10.4064/fm-88-2-103-115
  5. L. Gorniewicz, Homological methods in fixed point theory of multivalued maps, Dissertationes Math. 129 (1976), 71
  6. L. Gorniewicz, Topological Fixed Point Theory of Multivalued Mappings, Kluwer, Dordrecht, 1999
  7. S. Hahn, Eigenwertaussagen fur kompakte und kondensierende mengenwertige Abbildungen in topologischen Vektorraumen, Comment. Math. Univ. Carolin. 20 (1979), 123-141
  8. T. Jerofsky, Zur Fixpunkttheorie mengenwertiger Abbildungen, Dissertation A, TU Dresden, 1983
  9. I.-S. Kim, Positive eigenvalues of countably contractive maps, Math. Comput. Modelling 38 (2003), 1087-1092 https://doi.org/10.1016/S0895-7177(03)90108-7
  10. I.-S. Kim, Some results on positive eigenvalues of admissible maps, Nonlinear Anal. 52 (2003), 1755-1763 https://doi.org/10.1016/S0362-546X(02)00293-6
  11. M. A. Krasnoselskii, Positive Solutions of Operator Equations, Gosudarstv. Iz- dat. Fiz.-Mat. Lit., Moscow, 1962 (Russian); Noordhoff, Groningen, 1964
  12. M. Landsberg and T. Riedrich, Uber positive Eigenwerte kompakter Abbildungen in topologischen Vektorraumen, Math. Ann. 163 (1966), 50-61 https://doi.org/10.1007/BF02052484
  13. T. W. Ma, Topological degrees of set-valued compact fields in locally convex spaces, Dissertationes Math. (Rozprawy Mat.) 92 (1972), 43
  14. I. Massabo and C. A. Stuart, Positive eigenvectors of k-set contractions, Non- linear Anal. 3 (1979), 35-44 https://doi.org/10.1016/0362-546X(79)90031-2
  15. H. Monch, Boundary value problems for nonlinear ordinary differential equa- tions of second order in Banach spaces, Nonlinear Anal. 4 (1980), 985-999 https://doi.org/10.1016/0362-546X(80)90010-3
  16. S. Reich, Characteristic vectors of nonlinear operators, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) 50 (1971), no. 8, 682-685
  17. J. Schauder, Der Fixpunktsatz in Funktionalraumen, Studia Math. 2 (1930), 171-180 https://doi.org/10.4064/sm-2-1-171-180
  18. M. Vath, Fixed point theorems and fixed point index for countably condensing maps, Topol. Methods Nonlinear Anal. 13 (1999), 341-363 https://doi.org/10.12775/TMNA.1999.018
  19. M. Vath, An axiomatic approach to a coincidence index for noncompact function pairs, Topol. Methods Nonlinear Anal. 16 (2000), 307-338 https://doi.org/10.12775/TMNA.2000.043
  20. M. Vath, On the connection of degree theory and 0-epi maps, J. Math. Anal. Appl. 257 (2001), 223-237 https://doi.org/10.1006/jmaa.2000.7346
  21. T. Riedrich, Vorlesungen uber nichtlineare Operatorengleichungen, Teubner-Texte Phys. 1976